MathSciNet Relay Station
MathSciNet bibliographic data
MR1997227 47H10 (47H09 47J25 65J15)
O'Hara, John G.; Pillay, Paranjothi; Xu, Hong-Kun Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces. Nonlinear Anal. 54 (2003), no. 8, 1417–1426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement